# SDR USAA000511

- Difficulty date: March 30, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524M
- Condition: Cracked
- Location: Cargo Door
- Part time: 43,528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND .25 INCH CRACK IN DOOR SKIN, AFT UPPER CORNER RADIUS OF HAND HOLD OPENING.  INSTALLED DOUBLER PER TR 52-30-03 REV A.  (M)
